# SDR FDEA201311242863

- Difficulty date: November 24, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N66031
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOORS FWD CARGO DOOR, EXISTING DENT.  THERE IS A DENT ON THE LOWER EDGE AT BS 580 ON THE EXTERIOR SKIN OF THE DOOR.  EXISTING DENT ON CARGO DOOR OUTER SKIN REPAIRED AS PER EA F-5230-T0304205 PART 1.  REPAIR IS MAJOR.
